American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13F10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Jesse Elliott. Factoring formal power series over principal ideal domains. Trans. Amer. Math. Soc. 366 (2014) 3997-4019.
Abstract, references, and article information
View Article: PDF

[2] William Fulton. Eigenvalues, invariant factors, highest weights, and Schubert calculus. Bull. Amer. Math. Soc. 37 (2000) 209-249. MR 1754641.
Abstract, references, and article information
View Article: PDF

[3] Frank Okoh. A bound on the rank of purely simple systems . Trans. Amer. Math. Soc. 232 (1977) 169-186. MR 0498625.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Phillip Lestmann. Simple going down in PI rings . Proc. Amer. Math. Soc. 63 (1977) 41-45. MR 0432619.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Thomas S. Shores. Modules over semihereditary Bezout rings . Proc. Amer. Math. Soc. 46 (1974) 211-213. MR 0349663.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1